# SDR SWAA101892

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 71,206 hours, 63,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SKIN CRACKED BETWEEN BS 908 TO BS 1016, BETWEEN STR 20R TO STR 25R.  REMOVED AND REPLACED SKIN PER ER.
